Existence of Nonoscillation Solutions of Second-order Neutral Dierential Equations

Zhao Yu-Ping, Fu Hua

Page: 1-7
Abstract View: 871 times | Full Article - PDF: 313 times | Review History: 0 times |

Robertson – Walker Metric in (2 + 1) – Dimensions: The 2 – D Coordinate Subspaces and Their Curvature

Samuel Amoh Gyampoh, Frank Kwarteng Nkrumah

Page: 67-77
Abstract View: 533 times | Full Article - PDF: 236 times | Review History: 0 times |

Mathematical Analysis and Stochastic Stability of Nonlinear Epidemic Model with Incidence Rate

Laid Chahrazed

Page: 8-19
Abstract View: 707 times | Full Article - PDF: 279 times | Review History: 0 times |

The Characterization of the Cubic Rank Inverse Weibull Distribution

Adebisi Ade Ogunde, Angela Unna Chukwu, Samuel obi-Nnamdi Agwuegbo

Page: 20-33
Abstract View: 743 times | Full Article - PDF: 347 times | Review History: 0 times |

Numerical Analysis of the Flow of a Casson Fluid in Magnetic Field over an Inclined Nonlinearly Stretching Surface with Velocity Slip in a Forchheimer Porous Medium

Bhim Sen Kala, Madan Singh Rawat, Ajay Kumar

Page: 34-58
Abstract View: 901 times | Full Article - PDF: 320 times | Review History: 0 times |

On Algebraic Properties of Inverse Fuzzy Languages

Pamy Sebastian, Varghese Jacob

Page: 59-66
Abstract View: 624 times | Full Article - PDF: 266 times | Review History: 0 times |